# SDR UHLA2014090500645

- Difficulty date: September 5, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 28,194 hours, 17,389 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK FOUND ON RT HORIZONTAL STABILIZER RIB 12A .  REMOVED 3 CRACKED FLANGES ON RIB 12A UPPER AFT FLANGE CRACK BY REMOVING FLANGES AND INSTALLING FABRICATED SHEAR CLIPS IAW ETD2014-170-075411, REV B.  MAJOR REPAIR
